Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 18, 2015Hunterdon County, New Jersey; Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 18, 2015, 9:41 PM EDT for Hunterdon County, New Jersey; Northampton County, Pennsylvania. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 9:41 PM EDT (01:41 UTC)
Expired
Jul 18, 2015, 10:45 PM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WWUS81 KPHI 190141
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT SAT JUL 18 2015
 
NJZ007-009-PAZ062-105-190245-
HUNTERDON-WARREN-NORTHAMPTON-UPPER BUCKS-
941 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...SOUTHWESTERN
WARREN...NORTH CENTRAL BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...

AT 939 PM EDT...A STRONG THUNDERSTORM WAS OVER FORKS AND 
EASTON...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
EASTON...FORKS...WILSON...WASHINGTON...NAZARETH...TINICUM...HIGH
BRIDGE...CLINTON...BATH...BELVIDERE...HARMONY...OXFORD...ALPHA...GLEN
GARDNER...FERNDALE...BELFAST...HAMPTON...FRENCHTOWN...LEBANON AND
WEST EASTON.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4074 7539 4087 7509 4062 7475 4043 7514
TIME...MOT...LOC 0139Z 324DEG 29KT 4071 7525 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 18, 6:39 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 18, 6:39 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT SAT JUL 18 2015

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ANCHORED OVER THE SOUTHEAST STATES THROUGH
THE REMAINDER OF THE WEEKEND WHILE A WEAK SURFACE TROUGH WILL
DEVELOP IN MID-ATLANTIC STATES NEAR THE COASTAL PLAIN. A WEAK COLD
FRONT WILL SLOWLY MOVE THROUGH THE AREA ON MONDAY, FOLLOWED BY THE
PASSAGE OF A SECONDARY COLD FRONT TUESDAY NIGHT. THIS FRONT WILL
STALL SOUTH AND EAST OF OUR AREA DURING THE SECOND HALF OF THE WEEK,
WHILE HIGH PRESSURE BUILDS OVERHEAD.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...

A FEW ISOLATED THUNDERSTORMS ARE POPPING UP ACROSS SOUTHERN
DELAWARE EARLY THIS EVENING. MORE SHOWERS AND THUNDERSTORMS ARE
LARGELY LOCATED TO THE NORTH AND WEST WITH A GRADUAL PUSH TOWARDS
OUR FORECAST AREA THIS EVENING. WE HAVE SLOWED DOWN THE TIMING OF
THE CONVECTION TO REACH OUR AREA MOSTLY AFTER 8PM TONIGHT. HEAVY
DOWNPOURS ARE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS.

IT WILL REMAIN MUGGY OVERNIGHT WITH LOWS MOSTLY IN THE 70S...WITH
SOME UPPER 60S FAR NORTH. PATCHY FOG IS POSSIBLE AFTER MIDNIGHT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
WE HAVE CHANGED THE (PREVIOUS) HEAT ADVISORY TO AN EXCESSIVE HEAT
WARNING AND ISSUED AN ADVISORY FOR MUCH OF THE REST OF THE AREA. THE
EXCESSIVE HEAT IS NOW EXPECTED TO LAST MORE THAN ONE DAY.
TEMPERATURES SUNDAY WILL RISE WELL INTO THE 90S ACROSS THE REGION
WITH THE ONLY AREAS ESCAPING THE EXTREME HEAT WILL BE THE SRN
POCONOS AND THE IMMEDIATE SHORE. APPARENT TEMPERATURE VALUES WILL BE
IN THE LOW 100'S IN MOST AREAS. WE HAVE KEPT THE SLGT CHC FOR A
SHOWER OR TSTM IN MOST AREAS FOR SUN WITH THE MODELS NOT REALLY IN
GOOD AGREEMENT WITH TIMING OR PLACEMENT IN ANY CONVECTION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A CUTOFF LOW WILL MEANDER NEAR HUDSON BAY EARLY IN THE WEEK. THE
UPPER TROUGH ASSOCIATED WITH THIS LOW IS EXPECTED TO DIG A BIT OVER
THE NORTHERN PLAINS SUNDAY NIGHT AND GREAT LAKES MONDAY/TUESDAY AS A
SHORTWAVE TROUGH AND UPPER JET STREAK ROTATE SOUTHEASTWARD TOWARD
THE BASE OF THE TROUGH. A SERIES OF SHORTWAVE DISTURBANCES
LOCATED WITHIN THE BELT OF STRONGER WESTERLIES NEAR THE BASE OF
THE UPPER TROUGH ARE EXPECTED TO TRACK INTO THE MID-ATLANTIC EARLY
IN THE WEEK. SKILL IN TIMING THESE DISTURBANCES INDIVIDUALLY IS
LIMITED, BUT THE PATTERN DOES AT LEAST SIGNAL A POTENTIAL FOR
UNSETTLED CONDITIONS WITH MULTIPLE ROUNDS OF CONVECTION POSSIBLE
SUNDAY NIGHT THRU TUESDAY. HOWEVER, THE TIMING WILL BE IMPORTANT
TO DETERMINE AS COVERAGE/INTENSITY OF SHOWERS AND STORMS WOULD BE
GREATER IF THESE DISTURBANCES MOVE THRU DURING THE PEAK HEATING
HOURS AND ARE ABLE TO TAP INTO THE HIGHER INSTABILITY. THE HIGHEST
COVERAGE OF SHOWERS AND STORMS IN THE LONG TERM ARE ADVERTISED
FOR LATE SUNDAY NIGHT/MONDAY MORNING AND TUESDAY AS BOTH PERIODS
ARE LIKELY TO COINCIDE WITH A FROPA AND POSSIBLY ONE OF THESE
SHORTWAVES.

A WEAK COLD FRONT WILL SLOWLY MOVE THRU THE AREA FROM NORTHWEST
TO SOUTHEAST MONDAY AND MONDAY NIGHT BUT WILL HAVE A HARD TIME
REACHING THE COAST/DELMARVA DUE TO WEAK STEERING FLOW ALOFT. THE
AIRMASS AHEAD OF A COLD FRONT WILL CONTINUE TO BE HOT AND HUMID
ACROSS THE MID-ATLANTIC STATES ON MONDAY. MAX TEMPS FROM THE 12Z
NCEP GUIDANCE INDICATES THAT MONDAY AFTERNOON WILL BE ALMOST AS
HOT (LOW/MID 90S) AND HUMID (UPPER 60S/LOWER70S) AS IT WILL BE
SUNDAY. IT LOOKS LIKE WE'LL ONLY REACH HEADLINE CRITERIA IN THE
URBAN CORRIDOR ON MONDAY. BASED ON LOCAL POLICY, WE WILL BE
UPGRADING THE HEAT ADVISORY TO AN EXCESSIVE HEAT WARNING FOR THE
URBAN AREAS OF THE PHILADELPHIA METRO SINCE THIS WILL BE A MULTI-
DAY EVENT, WHICH WILL PUT FURTHER STRESS ON THOSE WHO CANNOT GET
RELIEF FROM THE HEAT. IT SHOULD ALSO BE NOTED THAT MAX TEMPS COULD
WIND UP BEING TOO WARM AND HEAT INDICES COULD POTENTIALLY FALL
SHORT OF CRITERIA IF MORNING DEBRIS CLOUDS FROM AN OVERNIGHT MCS
HANG ON A BIT LONGER THAN THE 12Z MODELS WERE INDICATING. HOWEVER,
THE GUIDANCE HAS TRENDED FASTER WITH THE CLEARING BEHIND THIS
SYSTEM. A DRIER AND SLIGHTLY COOLER AIRMASS IS EXPECTED TO ARRIVE
BEHIND THE FIRST COLD FRONT ON TUESDAY. THEREFORE, WE ARE NOT
EXPECTING TO EXTEND HEAT HEADLINES INTO TUESDAY.

A SECONDARY COLD FRONT WILL MOVE THRU THE AREA SOMETIME TUESDAY
AFTERNOON OR NIGHT. NORTHWEST WINDS IN WAKE OF FROPA WILL ADVECT
SLIGHTLY COOLER BUT NOTICEABLY DRIER AIR INTO THE REGION ON
WEDNESDAY. THE FRONT IS EXPECTED TO STALL TO OUR SOUTH AND EAST
WHILE HIGH WEAK HIGH PRESSURE WILL BUILD IN FROM THE MIDWEST THRU
THE END OF THE WEEK. LOOKING AT THE PATTERN ALOFT, AN UPPER LOW IS
EXPECTED TO REMAIN CUTOFF OVER QUEBEC DURING THIS TIME. BROAD WEST-
NORTHWEST CYCLONIC FLOW AROUND THE ASSOCIATED TROUGH SHOULD KEEP THE
NORTHERN MID-ATLANTIC STATES PROTECTED FROM ANY POTENTIAL HEAT WAVES
DURING THE D4-7 PERIOD. TEMPS GENERALLY EXPECTED TO BE NEAR MID JULY
NORMALS. KEPT WEDNESDAY-SATURDAY PRECIP FREE DUE TO A LACK OF
ORGANIZED LIFT AND MOISTURE FORECAST FOR AREA.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE CLOUD COVER FROM THE EARLY MORNING CONVECTION LASTED INTO THE
EARLY AFTERNOON ACROSS MUCH OF THE REGION. MVFR/VFR CIGS WERE
ACROSS THESE AREAS. VFR IS EXPECTED MUCH OF THE AFTERNOON AND INTO
THE EVENING. THERE WILL PROBABLY BE SOME SCATTERED SHOWERS AND
TSTMS ACROSS THE NORTHERN AREAS INTO THE EARLY EVENING...THESE
WERE INCLUDED IN THE TAFS. OTHER AREAS MAY SEE AN ISOLATED
TSTM...BUT CONFID WAS TOO LOW TO INCLUDE IN THE TAFS. WINDS MOSTLY
SW AT 10-12 KNOTS INTO THE EVENING.

TONIGHT...MOSTLY VFR EARLY...THEN SOME PATCHY FOG DEVELOPING WITH
LOWER VSBYS AND PERHAPS SOME IFR CONDITIONS. CONFID IS LOW TO
AVERAGE. WINDS WILL BE LIGHT.

SUNDAY...CONDITIONS VFR AFTER ANY FOG BURNS OFF THEN SCT CLOUD COVER
AND SW TO W WINDS AT 5 TO 10 KNOTS.

OUTLOOK...

SUNDAY NIGHT AND MONDAY MORNING...SHRA AND TSRA CHANCES INCREASE
OVERNIGHT AND EARLY MORNING WITH AN UPPER DISTURBANCE MOVING THRU.
PREDOMINATELY VFR BUT LOCALLY HEAVIER CONVECTION COULD PROVIDE
TEMPORARY RESTRICTIONS.

MONDAY AFTERNOON THROUGH TUESDAY...MAINLY VFR. LOW CHANCES FOR SHRA
AND TSRA DURING THE PERIOD. LOW CONFIDENCE IN TIMING EACH
ROUND OF CONVECTION ATTM.

TUESDAY NIGHT THROUGH THURSDAY...VFR.

&&

.MARINE...
GOOD CONDITIONS ACROSS THE WATERS TODAY WITH A GENTLE SOUTH TO
SOUTHWEST WINDS AROUND 10 KNOTS AND SEAS (ON THE OCEAN) MOSTLY 2 TO
3 FEET. WINDS ACROSS DEL BAY ARE MOSTLY SRLY ALSO...ALTHOUGH A FEW
OF THE SENSORS HAVE SHOWN A SE FLOW OCCASIONALLY.

THESE CONDITIONS WILL CONTINUE TONIGHT AND INTO SUNDAY. NO SMALL
CRAFT FLAGS ARE ANTICIPATED. THERE WILL BE SOME SCT SHOWERS AND
TSTMS THIS EVENING (MOSTLY NRN NJ COASTAL WATERS) AND A FEW SUNDAY
TOO. LOCALLY HIGHER WINDS AND SEAS IN AND NEAR TSTMS.

OUTLOOK...

SUNDAY NIGHT THROUGH TUESDAY...NO LONG-FUSED MARINE HEADLINES ARE
ANTICIPATED. THERE WILL BE A POTENTIAL FOR LOCALLY HIGHER WINDS IN
STRONGER TSTMS.

TUESDAY NIGHT THROUGH THURSDAY...NO HAZARDS ON THE MARINE.

&&

.RIP CURRENTS...
BASED ON CURRENT WINDS, WAVE HEIGHT, AND SWELL, WE WILL CONTINUE
THE MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS
ALONG THE NEW JERSEY SHORE THIS AFTERNOON, THOUGH THE THREAT
DOESN'T SEEM QUITE AS HIGH AS IN RECENT DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TO 10 PM EDT SUNDAY FOR PAZ060>062-101-
     103-105.
     EXCESSIVE HEAT WARNING FROM NOON SUNDAY TO 8 PM EDT MONDAY FOR
     PAZ070-071-102-104-106.
NJ...HEAT ADVISORY FROM NOON TO 10 PM EDT SUNDAY FOR NJZ001-007>010-
     012>014-016-020>027.
     EXCESSIVE HEAT WARNING FROM NOON SUNDAY TO 8 PM EDT MONDAY FOR
     NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TO 10 PM EDT SUNDAY FOR DEZ002>004.
     EXCESSIVE HEAT WARNING FROM NOON SUNDAY TO 8 PM EDT MONDAY FOR
     DEZ001.
MD...HEAT ADVISORY FROM NOON TO 10 PM EDT SUNDAY FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...KLEIN
NEAR TERM...MEOLA/O'HARA
SHORT TERM...O'HARA
LONG TERM...KLEIN
AVIATION...KLEIN/O'HARA
MARINE...KLEIN/O'HARA
RIP CURRENTS...
Hazardous weather outlook, Jul 18, 4:03 PM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT SAT JUL 18 2015

NJZ001-007>009-PAZ060>062-101-103-105-192015-
SUSSEX-WARREN-MORRIS-HUNTERDON-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
403 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 10 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A THUNDERSTORM OR TWO THIS EVENING MAY PRODUCE LOCALLY DAMAGING
WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY SUNDAY AFTERNOON AND EARLY EVENING.

A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS
LATE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-192015-
CARBON-MONROE-
403 PM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A THUNDERSTORM OR TWO THIS EVENING MAY PRODUCE LOCALLY DAMAGING
WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY DOWNPOURS
LATE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ010-012-013-016-020>023-027-
192015-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
403 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 10 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY SUNDAY AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-192015-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
403 PM EDT SAT JUL 18 2015

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON SUNDAY TO 8 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING SUNDAY AFTERNOON THROUGH MONDAY
   AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-192015-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
403 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 10 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-192015-
DELAWARE BEACHES-
403 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 10 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-192015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
403 PM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 5:02 PM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT SAT JUL 18 2015

DEZ003-004-182145-
DELAWARE BEACHES-INLAND SUSSEX-
502 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUSSEX COUNTY...

AT 501 PM EDT...A STRENGTHENING THUNDERSTORM WAS OVER
HENLOPEN ACRES...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL PASS NEAR DEWEY BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING WILL START OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

LAT...LON 3858 7508 3858 7507 3860 7507 3861 7509
      3863 7507 3866 7508 3864 7510 3862 7510
      3863 7511 3869 7508 3869 7512 3872 7516
      3880 7509 3856 7506
TIME...MOT...LOC 2101Z 315DEG 15KT 3870 7509
Special weather statement, Jul 18, 6:46 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT SAT JUL 18 2015

DEZ003-004-190000-
DELAWARE BEACHES-INLAND SUSSEX-
646 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 644 PM EDT...A STRONG THUNDERSTORM WAS NEAR DAGSBORO...OR 13 MILES
SOUTHEAST OF GEORGETOWN...MOVING EAST AT 10 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILLSBORO...SELBYVILLE...DAGSBORO...MILLVILLE...GUMBORO...OCEAN
VIEW...FRANKFORD AND SOUTH BETHANY.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM IF IT KEEPS ITS CURRENT PATH WILL AFFECT THE BEACHES
AFTER 7 PM. FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND
SEEK SHELTER INDOORS AT HE FIRST SIGN OF THREATENING WEATHER.

LAT...LON 3846 7541 3862 7533 3860 7518 3857 7518
      3859 7513 3858 7510 3857 7510 3857 7506
      3845 7505
TIME...MOT...LOC 2244Z 290DEG 11KT 3852 7529
Special weather statement, Jul 18, 8:53 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT SAT JUL 18 2015

PAZ054-060>062-190145-
CARBON-NORTHAMPTON-BERKS-LEHIGH-
853 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CARBON...SOUTHWESTERN
NORTHAMPTON...NORTHEASTERN BERKS...LEHIGH AND NORTHWESTERN MONTGOMERY
COUNTIES...

AT 850 PM EDT...A STRONG THUNDERSTORM WAS NEAR MCKEANSBURG...OR NEAR
TAMAQUA...MOVING SOUTHEAST AT AROUND 30 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE WITH THIS STORM. A WARNING HAS
BEEN ISSUED FOR SCHUYLKILL COUNTY, SO A SEVERE THUNDERSTORM WARNING
MIGHT BE NEEDED TO BE EXTENDED INTO THE LEHIGH VALLEY BASED ON
THIS STORM MAINTAINING STRENGTH

LOCATIONS POSSIBLY IMPACTED INCLUDE...
ALLENTOWN...BETHLEHEM...EMMAUS...NORTHAMPTON...HELLERTOWN...
KUTZTOWN...HAMBURG...FLEETWOOD...TOPTON...BALLY...LYONS...
LENHARTSVILLE...NEW TRIPOLI...ZIONSVILLE...CLAUSSVILLE...
SCHNECKSVILLE...LEHIGH UNIVERSITY...JORDAN VALLEY...NEFFS AND
WANAMAKERS.

LAT...LON 4058 7601 4063 7600 4070 7583 4074 7576
      4076 7579 4060 7523 4044 7552 4045 7553
      4043 7554 4034 7571 4058 7603
TIME...MOT...LOC 0050Z 296DEG 34KT 4070 7597
Special weather statement, Jul 18, 9:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT SAT JUL 18 2015

NJZ007-009-PAZ062-105-190245-
HUNTERDON-WARREN-NORTHAMPTON-UPPER BUCKS-
941 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...SOUTHWESTERN
WARREN...NORTH CENTRAL BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...

AT 939 PM EDT...A STRONG THUNDERSTORM WAS OVER FORKS AND
EASTON...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
EASTON...FORKS...WILSON...WASHINGTON...NAZARETH...TINICUM...HIGH
BRIDGE...CLINTON...BATH...BELVIDERE...HARMONY...OXFORD...ALPHA...GLEN
GARDNER...FERNDALE...BELFAST...HAMPTON...FRENCHTOWN...LEBANON AND
WEST EASTON.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4074 7539 4087 7509 4062 7475 4043 7514
TIME...MOT...LOC 0139Z 324DEG 29KT 4071 7525

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:53 PM EDTSpecial Weather StatementPHILehigh52 min

Nearby

Special Weather Statements in New Jersey, 2015Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.